# SDR SFOA20130416001

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 550
- Aircraft serial: 5500096
- Aircraft time: 14,498 hours, 15,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99120754
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO CRUISE ALTITUDE THE AIRCRAFT PRESSURIZATION SYSTEM DID NOT APPEAR TO BE MAINTAINING PRESSURIZATION PROPERLY AS THE AIRCRAFT CONTINUED TO CLIMB AS THE CABIN SEEMED TO RISE FURTHER AND BY 17,000FT A DECISION WAS MADE TO DESCEND AND RETURN TO HOME BASE WHERE AN UNEVENTFUL LANDING WAS MADE.  DOOR SEAL/DOOR FRAME AREA REVEALED A POSSIBLE LEAK IN THE UPPER AFT CORNER.  THE AREA OF THE SUSPECTED LEAK FELT SLIPPERY AND IS BELIEVED THAT A POOR SEAL WAS MADE DUE TO THIS, AND THE ADDED LUBRICATION FROM RAIN WATER THAT DAY.  THE AREA WAS MILDLY SCUFFED AND BOTH THE DOOR FRAME AND SEAL WERE CLEANED.  A GROUND CHECK WITH ENGINES RUNNING WAS SATISFACTORY.
